# SDR 07FDEA02227

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: BAC14902734
- Condition: Cracked
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK FAIRING INBD MIDDLE ATTACH BRACKET IS CRACKED.  THIS SDR WAS ENTERED IN ERROR.  THIS IS A DUPLICATE OF TRACKING NR 07-2224  KEEP NR 07-2224 AS ORIGINAL AND ACTIVE.  THIS SDR WAS SUBMITTED IN ERROR- ADMINISTRATOR.
